zbMATH — the first resource for mathematics

On Markovian random networks. (English) Zbl 1455.60021
Summary: We investigate the relation to random configurations and combinatorial maps of the Eulerian networks defined by Poissonian emsembles of Markov loops.

60C05 Combinatorial probability
60J27 Continuous-time Markov processes on discrete state spaces
60G60 Random fields
Full Text: DOI Euclid arXiv
[1] Yves Le Jan and Sophie Lemaire. Markovian loop clusters on graphs. arXiv:1211.0300. Illinois Journal of Mathematics Volume 57, 525-558 (2013). · Zbl 1311.60015
[2] Yves Le Jan. Markov loops, free field and Eulerian networks. arXiv:1405.2879. J. Math. Soc. Japan 67, 1671-1680 (2015). · Zbl 1337.60245
[3] Yves Le Jan. Markov loops, coverings and fields. Ann. Fac. Sci. Toulouse Math. 26, 401-416 (2017). · Zbl 1369.60075
[4] Yves Le Jan. Markov loops topology. arXiv:1707.05106. · Zbl 1197.60075
[5] Wendelin Werner. On the spatial Markov property of soups of unoriented and oriented loops. Séminaire de de Probabilités XLVIII, 481-503. Lectures Notes in Math. 2168. Springer Berlin-Heidelberg (2016). · Zbl 1370.60192
[6] David Bruce Wilson. Generating random spanning trees more quickly than the cover time. Proceedings of the 28th annual ACM symposium on Theory of computing, 296-303. ACM (1996). · Zbl 0946.60070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.